Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 101, NWS San Angelo, TX
NWS San Angelo, TX issued this severe thunderstorm warning at May 29, 2012, 1:29 AM CDT for Nolan County, Runnels County, Taylor County, Texas. It was in force for 61 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2012, 1:29 AM CDT (06:29 UTC)
- Expired
- May 29, 2012, 2:30 AM CDT
- In force
- 61 min
- Issued by
- NWS San Angelo, TX
- Area
- Storm-based polygon
Counties Nolan County, TX, Runnels County, TX, Taylor County, TX
The radar
The Dyess AFB radar (KDYX), 83 km from the middle of the area, began a volume at 06:32 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Midland Regional, TX (KMAF), launched 00:00Z, 6.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 602 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2981 m above ground
- 0-6 km bulk shear
- 54 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 84 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.5
The text
As transmitted, in the capitals the NWS used until 2016.
544
WUUS54 KSJT 290629
SVRSJT
TXC353-399-441-290730-
/O.NEW.KSJT.SV.W.0101.120529T0629Z-120529T0730Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SAN ANGELO TX
129 AM CDT TUE MAY 29 2012
THE NATIONAL WEATHER SERVICE IN SAN ANGELO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN NOLAN COUNTY IN WEST CENTRAL TEXAS...
NORTHERN RUNNELS COUNTY IN WEST CENTRAL TEXAS...
SOUTHWESTERN TAYLOR COUNTY IN WEST CENTRAL TEXAS...
* UNTIL 230 AM CDT
* AT 125 AM CDT...A SEVERE THUNDERSTORM WAS 8 MILES NORTH OF HAPPY
VALLEY...OR 15 MILES NORTHEAST OF BLACKWELL...MOVING SOUTHEAST AT
15 MPH.
STORM HAZARDS INCLUDE...
GOLF BALL SIZE HAIL.
WITH POSSIBLE STORM IMPACTS...
NUMEROUS VEHICLE DENTS...
MODERATE TO SIGNIFICANT ROOF AND PLASTIC SIGN DAMAGE...
SOME EXPOSED HOME AND VEHICLE WINDOWS WILL CRACK OR BREAK...
INJURY TO UNPROTECTED PEOPLE AND ANIMALS...
POTENTIALLY DEADLY LIGHTNING.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
HAPPY VALLEY AND US-277 NEAR THE RUNNELS-NOLAN-TAYLOR COUNTY
INTERSECTION BY 150 AM CDT...
WINGATE BY 205 AM CDT...
PUMPHREY BY 215 AM CDT...
DRASCO BY 220 AM CDT...
BRADSHAW AND WINTERS BY 230 AM CDT...
LAT...LON 3210 9971 3194 9996 3209 10022 3223 10026
3234 10015
TIME...MOT...LOC 0628Z 311DEG 14KT 3223 10013
$$2 follow-up statements
863 WWUS54 KSJT 290655 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 155 AM CDT TUE MAY 29 2012 TXC353-290704- /O.CAN.KSJT.SV.W.0101.000000T0000Z-120529T0730Z/ NOLAN TX- 155 AM CDT TUE MAY 29 2012 ...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN NOLAN COUNTY IS CANCELLED... LAT...LON 3210 9971 3194 9996 3213 10010 3230 10008 TIME...MOT...LOC 0654Z 303DEG 15KT 3217 10001 $$ TXC399-441-290730- /O.CON.KSJT.SV.W.0101.000000T0000Z-120529T0730Z/ RUNNELS TX-TAYLOR TX- 155 AM CDT TUE MAY 29 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR SOUTHERN TAYLOR AND NORTH CENTRAL RUNNELS COUNTIES... AT 153 AM CDT... A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF DRASCO...OR 15 MILES NORTH OF WINTERS...MOVING SOUTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.. WITH POSSIBLE STORM IMPACTS... DENTED VEHICLES... MODERATE ROOF DAMAGE... MAY BREAK WINDOWS ON VEHICLES AND HOMES... MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED... AND DANGEROUS LIGHTNING. THE SEVERE THUNDERSTORM WILL BE NEAR... DRASCO BY 210 AM CDT... BRADSHAW BY 220 AM CDT... LAT...LON 3210 9971 3194 9996 3213 10010 3230 10008 TIME...MOT...LOC 0654Z 303DEG 15KT 3217 10001 $$
418 WWUS54 KSJT 290710 SVSSJT SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 210 AM CDT TUE MAY 29 2012 TXC399-441-290730- /O.CON.KSJT.SV.W.0101.000000T0000Z-120529T0730Z/ RUNNELS TX-TAYLOR TX- 210 AM CDT TUE MAY 29 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 AM CDT FOR SOUTH CENTRAL TAYLOR AND NORTHEASTERN RUNNELS COUNTIES... AT 207 AM CDT... A SEVERE THUNDERSTORM WAS LOCATED ABOUT 5 MILES NORTHWEST OF BRADSHAW...OR 12 MILES NORTH OF WINTERS...MOVING SOUTHEAST AT 20 MPH. STORM HAZARDS INCLUDE... LARGE DAMAGING HAIL UP TO GOLF BALL SIZE.. WITH POSSIBLE STORM IMPACTS... DENTED VEHICLES... MODERATE ROOF DAMAGE... MAY BREAK WINDOWS ON VEHICLES AND HOMES... MAY INJURE PEOPLE...PETS...AND LIVESTOCK LEFT UNPROTECTED... AND DANGEROUS LIGHTNING. THE SEVERE THUNDERSTORM WILL BE NEAR... BRADSHAW BY 220 AM CDT... LAT...LON 3210 9971 3202 9984 3216 10000 3223 9995 TIME...MOT...LOC 0710Z 295DEG 16KT 3214 9993 $$
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Angelo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 28, 11:51 PM CDT, 1 hour 38 minutes earlier.
Area forecast discussion, May 28, 11:51 PM CDT, 1 hour 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN ANGELO TX 1151 PM CDT MON MAY 28 2012 .UPDATE... WILL LET SEVERE THUNDERSTORM WATCH 310 EXPIRE AT MIDNIGHT ALTHOUGH WE DO HAVE ONE SEVERE STORM REMAINING ON THE SCOPE. THE OVERALL TENDENCY IS FOR STORM INTENSITY TO DECREASE WITH TIME. SEE THE 06Z AVIATION DISCUSSION BELOW. && .AVIATION... CONVECTION WILL CONTINUE TO WEAKEN OVER THE NEXT FEW HOURS WITH ONE SEVERE CELL REMAINING JUST SOUTH OF KSWW. OCCASIONAL CONVECTION WILL AFFECT KABI BETWEEN NOW AND 08Z AND THIS WILL BE COVERED IN A TEMPO. THIS MAY PROVIDE BRIEF MVFR CONDITIONS AT THE TERMINAL. OTHERWISE...VFR CONDITIONS ARE EXPECTED IN MOST AREAS OVERNIGHT. I DID RETAIN THE FEW HOURS OF MVFR CIGS AT KJCT AROUND SUNRISE BUT THE REMAINDER OF THE AREA SHOULD SEE LITTLE/NO STRATUS. CONVECTION WILL BE POSSIBLE TUESDAY EVENING ONCE AGAIN...MAINLY NEAR KABI WITH SOUTH WINDS OF 10-15 KTS. JOHNSON && .PREV DISCUSSION... /ISSUED 559 PM CDT MON MAY 28 2012/ DISCUSSION... SEE THE 00Z AVIATION DISCUSSION BELOW. AVIATION... STRONG TO SEVERE THUNDERSTORMS CONTINUE FROM NEAR VERNON...TO JAYTON...TO NEAR BIG SPRING AND WILL MOVE IN A GENERAL EASTWARD DIRECTION THIS EVENING...POTENTIALLY GROWING UPSCALE INTO A MULTICELL CLUSTER OVERNIGHT. BASED ON CURRENT TRENDS...THE GREATEST RISK FOR ANY TERMINAL IMPACTS WILL BE AT KABI. I HAVE INCLUDED A VCTS FROM 01-04Z AND WILL UPDATE WITH A TEMPO AS THE WINDOW OF IMPACT IS NARROWED. OTHER TERMINALS MAY BE TOO FAR SOUTH TO SEE ANY DIRECTION EFFECTS BUT WILL MAINTAIN A WEAK CU FIELD THIS EVENING WITH MID CLOUDS OVERNIGHT. SOUTH WINDS WILL CONTINUE OVERNIGHT AT 8-12 KTS...BECOMING SOUTHWESTERLY BY MID MORNING. STORM CHANCES TOMORROW AFTERNOON WILL GENERALLY BE CONFINED TO KABI AND POINTS TO THE NORTH AND EAST. MVFR CIGS WERE RETAINED AT KJCT FOR A FEW HOURS AROUND SUNRISE TUESDAY MORNING BUT PREVAILING VFR CONDITIONS ARE ANTICIPATED ELSEWHERE. JOHNSON PREV DISCUSSION... /ISSUED 339 PM CDT MON MAY 28 2012/ SHORT TERM... MAIN CHALLENGE IN THE SHORT TERM PERIOD WILL BE CONVECTIVE CHANCES THIS EVENING. CUMULUS FIELD IS DEVELOPING ALONG AND AHEAD OF A WEAK COLD FRONT EXTENDING FROM NEAR CHILDRESS TO JUST NORTH OF MIDLAND. SHORT RANGE AND MESOSCALE MODELS CONTINUE TO BREAK OUT CONVECTION ALONG AND AHEAD OF THE FRONT LATE THIS AFTERNOON INTO THIS EVENING. A CURSORY LOOK AT THE 18Z NAM REVEALS SCATTERED SHOWERS AND STORMS AFFECTING MAINLY THE BIG COUNTRY AND NORTHERN CONCHO VALLEY THIS EVENING...WITH THE GFS NOT TOO DISSIMILAR. WILL MAINTAIN CHANCE POPS ACROSS THIS AREA THIS EVENING WITH SLIGHT POPS FARTHER SOUTH. MORE ISOLATED OR WIDELY SCATTERED STORMS MAY DEVELOP ALONG THE DRYLINE OVER THE HIGHER TERRAIN TO OUR SOUTHWEST AND AFFECT PORTIONS OF THE NORTH EDWARDS PLATEAU. MODERATE TO STRONG INSTABILITY COUPLED WITH 30 TO 40 KT OF SHEAR THIS EVENING WILL RESULT IN SEVERE POTENTIAL WITH ANY STORMS. MAIN HAZARDS WILL BE LARGE HAIL AND DAMAGING WINDS. LOW LEVEL JET STRENGTHENS AFTER 03Z WHICH WILL MAY ALLOW ACTIVITY TO LINGER WELL INTO THE INTO THE OVERNIGHT HOURS...POSSIBLY AFFECTING PORTIONS OF THE HEARTLAND AFTER MIDNIGHT. ON TUESDAY...SHORT WAVE RIDGING WILL BE IN PLACE ACROSS THE AREA WITH THE LOW LEVEL THERMAL RIDGE STRENGTHENING/EXPANDING ACROSS WEST TEXAS. THIS MEANS HOT TEMPERATURES ONCE AGAIN WITH AFTERNOON HIGHS CLIMBING INTO THE 95 TO 100 DEGREE RANGE...WITH THE HOTTEST TEMPERATURES OVER WESTERN COUNTIES. 24 LONG TERM... ZONAL FLOW ALOFT BECOMES NW WEDNESDAY NIGHT AS AN UPPER TROUGH MOVES ACROSS THE REGION. COLD FRONT MOVES THROUGH THURSDAY. MODELS CONTINUE TO HAVE DIFFICULTIES IN POSITION AND STRENGTH OF THE COLD FRONT THURSDAY. GFS MODEL HAS IT MOVING INTO THE I-20 CORRIDOR AROUND DAYBREAK THURSDAY AND I-10 AROUND 1 PM. KEEPING A SLIGHT CHANCE OF THUNDERSTORMS THUNDERSTORMS THURSDAY IN EASTERN AND SOUTHERN SECTIONS...IN DEEPER MOISTURE AND LIFT OVER THE FRONT. UPPER FLOW RETURNS TO ZONAL SATURDAY. LATEST GFS SHOWING STRONGER RETURN FLOW THIS WEEKEND...SO INCREASED HIGHS A COUPLE DEGREES. DRYLINE REMAINS WEST OF THE REGION...SO KEEPING RAIN CHANCES OUT AT THIS TIME THOUGH THERE IS THE POTENTIAL FOR ISOLATED STORMS OVER EXTREME WESTERN SECTIONS. FOR EARLY NEXT WEEK...AS SHORTWAVE UPPER TROUGH OVER THE SW UNITED STATES CONTINUES TO BECOME WEAKER AND HAS VARIED SOLUTIONS AS TO ITS POSITION AS IT MOVES ACROSS TEXAS. WILL HOLD OFF ON ADDING POPS AT THIS TIME. FIRE WEATHER... WILL SEE ELEVATED FIRE CONDITIONS OVER WESTERN SECTIONS OF THE BIG COUNTRY AND CONCHO VALLEY AS 850 MB THERMAL RIDGE MOVES INTO THE REGION... AND DRYLINE MOVES JUST EAST OF AN IRAAN...ROBERT LEE... SWEETWATER... HASKELL LINE. 20 FOOT SOUTH WINDS WILL INCREASE TO AROUND 15 MPH...JUST UNDER CRITICAL VALUES. 04 && .PRELIMINARY POINT TEMPS/POPS... ABILENE 71 95 71 97 69 / 40 10 10 10 10 SAN ANGELO 72 99 72 99 68 / 20 10 10 0 10 JUNCTION 72 95 73 95 71 / 10 10 10 10 0 && .SJT WATCHES/WARNINGS/ADVISORIES... NONE. && 25/99/99
Hazardous weather outlook, May 28, 4:58 PM CDT, 8 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN ANGELO TX 458 PM CDT MON MAY 28 2012 TXZ049-054-064>066-071>073-076>078-098-099-113-114-127-128-139- 140-154-155-168>170-291100- FISHER-NOLAN-STERLING-COKE-RUNNELS-IRION-TOM GREEN-CONCHO- CROCKETT-SCHLEICHER-SUTTON-HASKELL-THROCKMORTON-JONES-SHACKELFORD- TAYLOR-CALLAHAN-COLEMAN-BROWN-MCCULLOCH-SAN SABA-MENARD-KIMBLE- MASON- 458 PM CDT MON MAY 28 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WEST CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED ACROSS THE BIG COUNTRY AND NORTHERN CONCHO VALLEY THIS EVENING AND TONIGHT. THE PRIMARY HAZARDS WITH THE STRONGEST STORMS WILL BE LARGE HAIL...DAMAGING WINDS AND DEADLY CLOUD TO GROUND LIGHTNING. A SEVERE THUNDERSTORM WATCH HAS BEEN ISSUED FOR AREAS GENERALLY NORTH OF A LINE FROM STERLING CITY...TO WINTERS...TO CROSS PLAINS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS TUESDAY AFTERNOON AND EVENING. THE SLIGHT RISK AREA IS MAINLY NORTH AND EAST OF A HASKELL TO CROSS PLAINS LINE. THE MAIN HAZARDS WILL BE LARGE HAIL...DAMAGING WINDS AND DEADLY LIGHTNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE REQUESTED THIS EVENING...MAINLY ACROSS THE BIG COUNTRY AND PORTIONS OF THE CONCHO VALLEY. JOHNSON
In the hours before
Special weather statement, May 28, 9:49 PM CDT, 3 hours 40 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 949 PM CDT MON MAY 28 2012 TXZ054-065-066-127-290345- NOLAN TX-RUNNELS TX-TAYLOR TX-COKE TX- 949 PM CDT MON MAY 28 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1045 PM CDT FOR NOLAN...RUNNELS...TAYLOR AND COKE COUNTIES... AT 944 PM CDT...A STRONG THUNDERSTORM WAS INDICATED BY NATIONAL WEATHER SERVICE DOPPLER RADAR 4 MILES SOUTH OF MARYNEAL...OR ABOUT 9 MILES NORTHWEST OF BLACKWELL...MOVING EAST AT 30 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... BLACKWELL BY 1000 PM CDT HYLTON BY 1015 PM CDT US-277 NEAR THE RUNNELS-NOLAN-TAYLOR COUNTY INTERSECTION BY 1020 PM CDT HAPPY VALLEY BY 1025 PM CDT NICKEL SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR WEST CENTRAL TEXAS. LAT...LON 3238 9997 3198 10004 3209 10053 3227 10052 TIME...MOT...LOC 0248Z 274DEG 24KT 3217 10040
Special weather statement, May 28, 10:38 PM CDT, 2 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SAN ANGELO TX 1038 PM CDT MON MAY 28 2012 TXZ139-290430- COLEMAN TX- 1038 PM CDT MON MAY 28 2012 ...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1130 PM CDT FOR COLEMAN COUNTY... AT 1036 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF SILVER VALLEY...OR ABOUT 8 MILES NORTHWEST OF COLEMAN...MOVING EAST AT 25 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... COLEMAN BY 1055 PM CDT ECHO BY 1105 PM CDT SANTA ANNA BY 1110 PM CDT DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM. HEAVY RAINFALL WILL CAUSE PONDING OF WATER ON AREA ROADWAYS... ESPECIALLY THOSE IN POOR DRAINAGE AREAS. RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT TUESDAY MORNING FOR WEST CENTRAL TEXAS. LAT...LON 3206 9921 3168 9922 3179 9968 3200 9963 TIME...MOT...LOC 0338Z 287DEG 23KT 3189 9953 JOHNSON
Local storm report, May 28, 10:56 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1056 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1025 PM HAIL SWEETWATER 32.47N 100.41W
05/28/2012 E0.88 INCH NOLAN TX PUBLIC
&&
EVENT NUMBER SJT1200174
JOHNSONLocal storm report, May 28, 11:03 PM CDT, 2 hours 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1103 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG BROWNWOOD 31.71N 98.99W
05/28/2012 BROWN TX LAW ENFORCEMENT
POWER LINES DOWN IN TOWN. A TREES WERE BLOWN DOWN AS
WELL. BROWNWOOD REGIONAL AIRPORT MEASURED A WIND GUST OF
55 MPH.
&&
EVENT NUMBER SJT1200175
JOHNSONLocal storm report, May 28, 11:09 PM CDT, 2 hours 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1109 PM CDT MON MAY 28 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND DMG CLYDE 32.40N 99.50W
05/28/2012 CALLAHAN TX LAW ENFORCEMENT
POWER LINES DOWN IN CLYDE CAUSING NUMEROUS POWER
OUTAGES.
&&
EVENT NUMBER SJT1200176
JOHNSONSpecial weather statement, May 28, 11:29 PM CDT, 2 hours before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SAN ANGELO TX
1129 PM CDT MON MAY 28 2012
TXZ140-290515-
BROWN TX-
1129 PM CDT MON MAY 28 2012
...SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1215 AM CDT FOR BROWN
COUNTY...
AT 1127 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 2 MILES NORTHWEST
OF BANGS...OR ABOUT 10 MILES EAST OF SANTA ANNA...MOVING EAST AT 30
MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
BROWNWOOD BY 1145 PM CDT
EARLY BY 1150 PM CDT
ZEPHYR BY 1210 AM CDT
DIME SIZE HAIL AND WIND GUSTS TO 50 MPH ARE LIKELY WITH THIS STORM.
RESIDENTS ARE ENCOURAGED TO MONITOR THE SITUATION CLOSELY AND BE
PREPARED TO TAKE THE PROPER ACTIONS SHOULD A WARNING BE ISSUED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT CDT
TUESDAY MORNING FOR WEST CENTRAL TEXAS.
LAT...LON 3169 9867 3169 9875 3161 9877 3159 9880
3153 9890 3162 9921 3187 9920 3192 9881
3174 9868 3171 9867
TIME...MOT...LOC 0429Z 283DEG 26KT 3174 9914
JOHNSONThe office that day
Everything else NWS San Angelo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 28, 7:12 PM CDT | Special Weather Statement | SJT | Jones | 63 min |
| May 28, 7:19 PM CDT | Severe Thunderstorm Warning | SJT | Callahan, Jones, Shackelford, Taylor | 41 min |
| May 28, 7:29 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 46 min |
| May 28, 7:51 PM CDT | Severe Thunderstorm Warning | SJT | Throckmorton | 39 min |
| May 28, 7:53 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 52 min |
| May 28, 8:06 PM CDT | Tornado Warning | SJT | Coke, Nolan | 24 min |
| May 28, 8:23 PM CDT | Severe Thunderstorm Warning | SJT | Coleman, Runnels, Taylor | 52 min |
| May 28, 8:29 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan, Runnels, Taylor | 46 min |
| May 28, 9:04 PM CDT | Severe Thunderstorm Warning | SJT | Coke, Nolan | 41 min |
| May 28, 9:23 PM CDT | Severe Thunderstorm Warning | SJT | Runnels, Taylor | 52 min |
| May 28, 9:36 PM CDT | Special Weather Statement | SJT | Fisher | 54 min |
| May 28, 9:49 PM CDT | Special Weather Statement | SJT | Nolan | 56 min |
| May 28, 10:20 PM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones, Nolan, Taylor | 40 min |
| May 28, 10:26 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 49 min |
| May 28, 10:38 PM CDT | Special Weather Statement | SJT | Coleman | 52 min |
| May 28, 11:12 PM CDT | Severe Thunderstorm Warning | SJT | Nolan | 48 min |
| May 28, 11:29 PM CDT | Special Weather Statement | SJT | Brown | 46 min |
| May 28, 11:52 PM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 38 min |
| May 29, 12:25 AM CDT | Severe Thunderstorm Warning | SJT | Nolan, Taylor | 65 min |
| May 29, 12:27 AM CDT | Severe Thunderstorm Warning | SJT | Fisher, Jones | 48 min |
| May 29, 2:30 AM CDT | Special Weather Statement | SJT | Taylor | 45 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.